SciELO - Scientific Electronic Library Online

 
vol.86 issue1Pyoderma gangrenosum: a clinical manifestation of difficult diagnosisDermoscopy features for the diagnosis of furuncular myiasis author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

Share


Anais Brasileiros de Dermatologia

Print version ISSN 0365-0596On-line version ISSN 1806-4841

Abstract

SILVA, Alyne Mendonça Marques; TON, Angelo; LOUREIRO, Thaisa Faustini  and  AGRIZZI, Brunella Lemos. Síndrome de Nicolau de desenvolvimento tardio: relato de caso. An. Bras. Dermatol. [online]. 2011, vol.86, n.1, pp.157-159. ISSN 0365-0596.  http://dx.doi.org/10.1590/S0365-05962011000100026.

A Síndrome de Nicolau, também conhecida como Embolia Cutis Medicamentosa e Dermatite Livedóide, é uma rara complicação caracterizada por necrose tecidual que ocorre após a injeção de medicamentos. Descrevemos um caso de Síndrome de Nicolau de curso tardio, posterior à infiltração intra-articular com corticóide.

Keywords : Corticosteróides; Dermatite; Infiltração; Necrose.

        · abstract in English     · text in English | Portuguese     · English ( pdf epdf ) | Portuguese ( pdf epdf )

 

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License